X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (88) 88
Publication (11) 11
Book / eBook (5) 5
Book Chapter (1) 1
Book Review (1) 1
Conference Proceeding (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (55) 55
mathematics (46) 46
differential equations (41) 41
mathematical analysis (23) 23
delay (19) 19
mathematics, general (19) 19
stability (19) 19
automation & control systems (18) 18
analysis (16) 16
operators (15) 15
retarded functional differential equations (14) 14
existence (13) 13
systems (13) 13
functional-differential equations (11) 11
studies (11) 11
mathematical models (10) 10
applications of mathematics (9) 9
controllability (9) 9
ordinary differential equations (9) 9
partial differential equations (9) 9
approximate controllability (8) 8
delay equations (8) 8
approximation (7) 7
control systems (7) 7
operations research & management science (7) 7
retarded-systems (7) 7
semigroups (7) 7
equations (6) 6
functional differential equations (6) 6
infinite delay (6) 6
nonlinearity (6) 6
retarded argument (6) 6
retarded differential equations (6) 6
retarded systems (6) 6
60h15 (5) 5
applied mathematics (5) 5
asymptotic stability (5) 5
banach space (5) 5
banach-spaces (5) 5
delay differential equations (5) 5
delay functional differential equations (5) 5
differential delay equations (5) 5
differential equations with lag (5) 5
dynamical systems (5) 5
functional analysis (5) 5
hilbert space (5) 5
nonlinear systems (5) 5
optimization (5) 5
stabilization (5) 5
statistics & probability (5) 5
stochasticity (5) 5
time-lag equations (5) 5
time-lag systems (5) 5
unbounded delay (5) 5
uniqueness (5) 5
algebra and number theory (4) 4
asymptotic properties (4) 4
calculus of variations and optimal control; optimization (4) 4
cauchy problem (4) 4
convergence (4) 4
derivatives (4) 4
difference and functional equations (4) 4
ecuaciones diferenciales (4) 4
ecuaciones diferenciales de retardo (4) 4
engineering, general (4) 4
operations research/decision theory (4) 4
periodic solutions (4) 4
retarded differential equation (4) 4
retarded functional differential equation (4) 4
34k05 (3) 3
[ math.math-ds ] mathematics [math]/dynamical systems [math.ds] (3) 3
[ math.math-oc ] mathematics [math]/optimization and control [math.oc] (3) 3
adjoints (3) 3
almost periodic functions (3) 3
asymptotic behavior (3) 3
banach spaces (3) 3
compactness (3) 3
delays (3) 3
differential-equations (3) 3
dynamics (3) 3
electric fields (3) 3
electronic books (3) 3
engineering, electrical & electronic (3) 3
evolution (3) 3
fundamental solution (3) 3
hilbert-space (3) 3
images (3) 3
inequalities (3) 3
integral equations (3) 3
integrodifferential equations (3) 3
linear systems (3) 3
mechanics (3) 3
model (3) 3
optimization and control (3) 3
periodic-solutions (3) 3
regularity (3) 3
research (3) 3
retarded functional differential equations in abstract spaces (3) 3
retarded potentials (3) 3
retarded stochastic differential equation (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


計測自動制御学会論文集, ISSN 0453-4654, 1987, Volume 23, Issue 6, pp. 590 - 596
This paper studies an approximation method for solving the LQ optimal regulator problem for retarded systems. To obtain the optimal control, this method... 
Kalman equation | LQ regulator | spectral factorization | averaging approximation | retarded systems
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, Volume 29, Issue 5, pp. 1176 - 1215
A general class of time-delayed optimal control problems is studied. The goal is to characterize, in terms of the multipliers occurring in the necessary... 
SPACE | NONSMOOTH ANALYSIS | MATHEMATICS, APPLIED | HEREDITARY | DELAYED SYSTEMS | CONTROLLABILITY | RETARDED
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 03/1991, Volume 68, Issue 3, pp. 437 - 462
In abstract spaces, we consider certain constrained controllability and approximate controllability properties of a nonlinear system that can be deduced from... 
approximate controllability | Constrained controls | nonlinear systems | RETARDED-SYSTEMS | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | NULL CONTROLLABILITY | CONSTRAINED CONTROLS | BANACH-SPACES | EQUATIONS | APPROXIMATE CONTROLLABILITY | NONLINEAR SYSTEMS
Journal Article
1995, Applied mathematical sciences, ISBN 0387944168, Volume 110., xi, 534
Book
SIAM Journal on Control and Optimization, ISSN 0363-0129, 07/1992, Volume 30, Issue 4, pp. 926 - 941
This paper considers the "algebraic" Riccati operator equation, which corresponds to the quadratic regulator problem for a distributed control system (it is... 
MATHEMATICS, APPLIED | BOUNDARY CONTROL-SYSTEMS | EXPONENTIAL STABILITY | LINEAR SYSTEMS | LINEAR RETARDED-SYSTEMS | DETECTABILITY | SEMIGROUP | ALGEBRAIC RICCATI EQUATION | RICCATI EQUATION | DISTRIBUTED SYSTEMS | HILBERT-SPACE | CONTROLLABILITY | STABILIZABILITY | AUTOMATION & CONTROL SYSTEMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/1993, Volume 177, Issue 1, pp. 135 - 165
This paper presents a one parameter family of approximation schemes for systems of linear autonomous retarded functional differential equations. The schemes... 
MATHEMATICS | RETARDED-SYSTEMS | MATHEMATICS, APPLIED | HEREDITARY CONTROL-PROBLEMS
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, Volume 32, Issue 5, pp. 1332 - 1363
In this paper, the averaging approximation scheme for linear retarded functional differential equations with delays in control and observation is considered in... 
UNBOUNDED INPUT AND OUTPUT OPERATORS | MATHEMATICS, APPLIED | FUNCTIONAL DIFFERENTIAL EQUATIONS | AVERAGING APPROXIMATION | TIME-INVARIANT SYSTEMS | FUNCTIONAL-DIFFERENTIAL EQUATIONS | STRUCTURAL OPERATOR-F | RETARDED-SYSTEMS | OBSERVATION VARIABLES | CONVERGENCE | QUADRATIC CONTROL | CONVERGENCE RATE | STATE-SPACE THEORY
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 6/1994, Volume 31, Issue 3, pp. 856 - 875
Stability and convergence results for approximations of retarded potential integral equations are given. Such integral approximations arise in time marching... 
Integers | Circles | Error rates | Approximation | Differential equations | Time marching | Polynomials | Numerical schemes | Coefficients | Electric fields | NUMERICAL SCHEMES FOR RETARDED POTENTIAL INTEGRAL EQUATIONS | MATHEMATICS, APPLIED | STABILITY | CONVERGENCE | SCATTERING PROBLEMS | TIME-MARCHING | ACCURACY
Journal Article
Journal of Dynamical and Control Systems, ISSN 1079-2724, 7/1999, Volume 5, Issue 3, pp. 329 - 346
This paper deals with the approximate controllability of the semilinear functional differential equations with unbounded delays. We will also establish the... 
compact embedding | Semilinear retarded functional differential system | Systems Theory, Control | reachable set | Analysis | Calculus of Variations and Optimal Control | Mathematics | Applications of Mathematics | regularity | Optimization | degree theory
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2000, Volume 39, Issue 4, pp. 1233 - 1295
Journal Article
Proyecciones, ISSN 0716-0917, 2000, Volume 19, Issue 3, pp. 305 - 329
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2002, Volume 270, Issue 1, pp. 51 - 65
Semilinear time-variant functional–differential equations in a Banach space are considered. A solution estimate is derived. By that estimate, explicit... 
Abstract differential-delay equations | Stability | Retarded parabolic systems | Boundedness | MATHEMATICS | MATHEMATICS, APPLIED | SYSTEMS | abstract differential-delay equations | retarded parabolic systems | boundedness | stability
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 7/2004, Volume 20, Issue 4, pp. 739 - 748
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 03/2005, Volume 28, Issue 1, pp. 39 - 53
Journal Article
2005, Research notes in mathematics, ISBN 9781568812434, Volume 10, xii, 259
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.